# SDR CA190226013

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 49,782 hours
- Engine: Cfmint CFM567B242
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: BACC63BV22F55PN
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THEY LANDED WITH SPLIT TRAILING EDGE FLAPS, WHICH SPLIT PRIOR TO FLAPS 2. BOTH LH AND RH FLAP POSITION TRANSMITTERS WERE REPLACED IAW AM 27-58-01. PN: OFF 18-1738-10 SN #`S: 3950 AND 3954. SNAG REPEATED ON TWO FLTIGHTS LATER WHEN ON APPROACH THE FLAPS DID NOT MOE WHEN SELECTED TO FLAPS 1. WENT BACK TO FLAP ZERO AND TRAILING EDGE FLAPS UP LANDING ACCOMPLISHED AND LEADING EDGE DEVICES EXTENDED USING ALTERNATE FLAPS EXTEND SWITCH. DURING TROUBLESHOOTING FOUND 4 MEG OHM RESISTANCE TO GROUND ON PINS K7 AND K8 ON FSEU D728B. REPLACED CONNECTORS D40024P, D40024J AND D275. RESISTANCE WENT AWAY. FLAP POSITION TESTED IAW MM 27-58-00. PN BACC63BV22F55PN BN 3510430, PN BACC63BP22C55SN BN 3067671, PN BACC63BP20D16SN BN 3421058. PSEU TESTED IAW MM 32-09-10. (TC# 20190226013)
